Journal article icon

Journal article

PARTICLE MULTIPLICITIES IN P-BAR-P INTERACTIONS AT SQUARE-ROOT-S= 540-GEV

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
121
Issue:
2-3
Pages:
209-215
Publication date:
1983-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:74cb13b2-6cc5-4bd7-b7ae-f9516340f23a
Source identifiers:
10829
Local pid:
pubs:10829

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP